# SDR FDEA2019082872021

- Difficulty date: August 27, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING REPAIR (   REFERENCE SRNM : N00930) FOUND LONGERON 48 RIGHT CRACKED AFTER EXSITING CRACK   TRIM OUT AT STATION 582. LANDING GEAR RIGHT HAND TRUNNION FITTING AT STATION 582 CRACKED LONGERON 48   RIGHT REMOVED AND REPLACED AS PER MD11 SRM 51-35-01-0G. FABRICATED LONGERON AS   PER DOUGLAS DRAWING ACA3796 REVISION A. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
